MATHEMATICAL MODELS OF UNEQUIVALENT TECHNOLOGICAL PROCESSES AS VARIATION INEQUALITIES AND THEIR CALCULABLE REALIZATION ON THE BASIS OF METHODS OF OPTIMIZATION

  • Svetlana Kuznitshenko Odessa State Environmental University
  • Sergey Polozhaenko Odessa National Polytechnic University

Abstract

The approach to the solution of the class of spatially-distributed non-steady disparities which one is offered make mathematical models of physical processes of a directional effect. The approach is grounded on optimization looked up of a maximum of a Hamiltonian function from a function of space of a condition.

Author Biographies

Svetlana Kuznitshenko, Odessa State Environmental University

Candidate of Technical Sciences, Associate Professor

Sergey Polozhaenko, Odessa National Polytechnic University

doctor of technical sciences, professor, head of the department

Published
2019-02-19
How to Cite
Kuznitshenko, S., & Polozhaenko, S. (2019). MATHEMATICAL MODELS OF UNEQUIVALENT TECHNOLOGICAL PROCESSES AS VARIATION INEQUALITIES AND THEIR CALCULABLE REALIZATION ON THE BASIS OF METHODS OF OPTIMIZATION. Electrotechnic and Computer Systems, (5(81), 164-168. Retrieved from http://eltecs.opu.ua/index.php/journal/article/view/975
Section
Automation of control processes